# SDR DALA2023041903096

- Difficulty date: April 19, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 89,546 hours, 40,574 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3237 CREW DOOR 832 DOOR DAMPER DOES NOT PASS TEST. CORRECTIVE ACTION: REPLACED DAMPER. OK FOR SERVICE. (2726435)
